# SDR CALA2023052401623

- Difficulty date: May 21, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 109,678 hours, 11,088 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: NA
- Condition: Tripped
- Location: Aft Gal L2 Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

14 CIRCUIT BREAKERS POPP ED AFT GALLEY ALL CIRCUIT BREAKERS ON AC FEEDER L2 PANEL IN AFT GALLEY TRIPPED. FA NOTICED THS WHEN THEY ATTEMPTED TO USE COFFEE MAKER AND THERE WAS NO POWER . AFTER INSPECTION OF AFT GALLEY (#7 & #8) WIRING PANEL. NO ISSUES 25-33-97-700-801. FOUND WITH CBS AND SWITCHES. RESET BREAKERS AND OPS CHECK ALL AFT GALLEY EQUIPMENT UNDER FULL LOAD FOR AN HOUR. OPS CHECK GOOD. REF. AMM: 25-32-01-700-810-002; 25-32-02-700-801-001;
